# SDR ASMF200507022

- Difficulty date: July 26, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 45,775 hours, 29,576 cycles
- Engine: Pwa JT8D219
- Engine time: 39,112 hours, 26,898 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hose
- Part number: 7958537501
- Part serial: SS
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF WHEN LEFT ENGINE WAS STARTED, IT DID NOT REACH THE MINIMUM IDLE VALUES. DURING TAXING, ENGINE WAS ACCELERATED TO 80% OF RPM AND IT ONLY REACHED EPR 1.00, N1 18 PERCENT, N2 43 PERCENT, EGT 520 AND FF 400 KGPM. TWO CLICKS OF ADJUSTMENT WAS PERFORMED TO FCU AND THE LEFT ENGINE WAS STARTED REACHING N2 54 PERCENT, N1 28 PERCENT AND EGT 400, STARTING THE RIGHT ENGINE WITH SIMILAR PARAMETERS. THE ENGINES WERE TESTED IAW 71-00-01, ALL CORRECT. DURING OVERNIGHT CHECK, THE PT2 AND PT7 HOSES WERE REPLACED IAW MM 72-00-03, THE EPRS SYSTEM WAS VERIFIED IAW MM 77-11-01, ACCELERATORS ADJUSTMENT WAS CHECKED AND TRIM TO BOTH ENGINES WAS PERFORMED IAW MM 76-11-00 AND MM 71-00-00
